I've been on these things for 5 years taking 4/5 pills per day but I've built up a resistance and at one point was taking 11/12 per day. I'm starting to notice a pain in my gut just below my ribs on the right side I believe this is where my liver is. This has made me very very worried about my health and paranoid I could die. I'm too ashamed to go to a doctor or tell a family member or friend. I have lots of pills left and I know I have it in me to use them as a way of weaning off as I'm also terrified of the withdrawal I will get. Any advice would be greatly appreciated. To clarify: I'm currently taking 6/8 x 50mg capsules per day. Thanks in advance
You seem to already have a plan in place to work yourself away from the medication, but because you're concerned about your liver, there is an easy solution for you that will make you feel a lot better. Just go to any family practice doctor or clinic and ask them to run a blood panel. That will include checking your liver enzymes, and it will be able to see if there any problems with your liver. You can walk away from that feeling a little better, or, if there are problems, you can have a heart to heart with the doctor and they can talk with you about a solution. The most important thing is your health, and stress isn't going to help. The worst thing you can possibly do for yourself is leave yourself worried and not having any answers, so doing this for yourself may help you feel a lot better. Good luck, and let us know how goes!
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Apr 2010 • 1 answer
Updated 22 Aug 2016 • 5 answers
Updated 20 Jul 2015 • 3 answers
Updated 11 Jan 2018 • 1 answer
Updated 31 May 2018 • 1 answer